MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551PNAL; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551PNAL; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-551PNAL
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
The customer reported via phone call that their insulin pump had a blank display.The customer¿s blood glucose level was unknown at the time of the incident.The customer states that the pump was not working, she received a new battery cap, but there was breakage around the battery cap, changed the battery and now the screen will not come back on.Troubleshooting was performed for blank display and was advised the pump will need to be replaced.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Device power up properly after battery installation.No blank display noted.Device was received with normal operating currents and passed self-test, unexpected restart error test and displacement test.No unexpected off no power, low battery, weak battery , battery out limit and failed battery test alarms noted during testing.Device had broken battery tube threads.(b)(4).

Brand Name
530G INSULIN PUMP MMT-551PNAL
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key7306455
Report Number3004209178-2018-53918
Device Sequence Number1090275
Product Code OZO
UDI-Device Identifier00643169507289
UDI-Public(01)00643169507289
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 11/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-551PNAL
Device Catalogue NumberMMT-551PNAL
Device Lot NumberA3551PNALJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/28/2018
Initial Date Received by Manufacturer 02/21/2018
Supplement Date Received by Manufacturer11/14/2018
Initial Report FDA Received Date03/01/2018
Supplement Report FDA Received Date11/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age50 YR
Patient Weight162